| Model Number |
MMT-551RNAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump started to alarm with button error alarm.The customer's blood glucose level was 130 mg/dl at the time of the incident.The customer stated that they had insulin pump¿s in the past and had never seen that alarm.The customer stated that the insulin pump had a black dot so the insulin pump was not working and was not giving insulin.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had intermittent buttons response due to flattened (creased) act and up buttons dome switch.No unlocked lcd keypad connector noted.